# SDR SCNA20161222366

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR  6 AFT FLAP FAIRING SUPPORT, HAS WORN ATTACH BOLT OR BUSHING AT FWD END. REMOVED #6 AFT FLAP FAIRING SUPPORT. REMOVED PIVOT BOLT AND BUSHING AND REPLACED WITH NEW PIVOT BOLT AND BUSHING. REINSTALLED THE FLAP SUPPORT FAIRING.
